We give a different proof of a theorem of W. Gangbo and A. Swiech on the short time existence of solutions of the master equation.

Bessi, U. (2016). Existence of solutions of the master equation in the smooth case. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 48(1), 204-228.

Existence of solutions of the master equation in the smooth case.

BESSI, Ugo
2016

Abstract

We give a different proof of a theorem of W. Gangbo and A. Swiech on the short time existence of solutions of the master equation.
Bessi, U. (2016). Existence of solutions of the master equation in the smooth case. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 48(1), 204-228.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/301652
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 5
social impact